MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Codes High impedance (1291); Migration or Expulsion of Device (1395); Therapy Delivered to Incorrect Body Area (1508)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative (rep) regarding an implantable neurostimulator.The reason for call was rep said they did a trial on a patient and the patient had some impedances that are a little on the high side, but nothing too far out of the ordinary.Rep said they cannot get the patient to threshold unless they brought the stimulation up to like 16-17 million ma, which was unusual.Patient didn't feel stimulation at the site itself, but when they get that high, it was all down the right leg.Representative tested impedance in prone position, when they tested the first time, sitting up the second time.Representative mentioned that contact 4, 11, and 6 have 6,800-7,000ohms , but they were not using those in their programming, all other electrodes were 1000-1300 ohms.Rep to send patient home with lower stimulation and allow patient to increase stimulation, as needed.The issue was not resolved through troubleshooting.The patient was redirected to their healthcare provider to further address the issue.Rep also mentioned the possibility of the lead not in the epidural space.Technical services didn't ask follow up questions.
 
Additional Manufacturer Narrative
Continuation of d10: product id: 977d160, serial# unknown, product type screening device section d information references the main component of the system.Other relevant device(s) are: product id: 977d160, serial/lot #: unknown, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24944606
Report Number2182207-2026-01049
Device Sequence Number21339575
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270413
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer04/27/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/20/2026
Date Device Manufactured11/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age73 YR
Patient SexMale